Decompositions of graded maximal submodules
Commun. Korean Math. Soc. 2022 Vol. 37, No. 1, 1-15
https://doi.org/10.4134/CKMS.c200428
Published online March 5, 2021
Printed January 31, 2022
Fida Moh'd
Princess Sumaya University for Technology
Abstract : In this paper, we present different decompositions of graded maximal submodules of a graded module. From these decompositions, we derive decompositions of the graded Jacobson radical of a graded module. Using these decompositions, we prove new theorems about graded maximal submodules, improve old theorems, and give other proofs for old theorems.
Keywords : Graded rings, graded modules, graded maximal submodules, gr-maximal submodules, graded Jacobson radical, gr-Jacobson radical, gr-max-nested modules, decomposition
MSC numbers : 13A02
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd